# SDR FDKA2010081100193

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 20,963 hours, 19,869 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 812
- Condition: Failed
- Location: Rt Brakes
- Part time: 20,535 hours, 19,532 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE INBD INOP MESSAGE.  MX R & R RT IB BRAKE SHUTOFF VALVE, OPS GOOD.
